MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CONTIPLEX; NERVE BLOCK TRAY (KIT)

B. BRAUN MEDICAL INC. CONTIPLEX; NERVE BLOCK TRAY (KIT)
Catalog Number 332103
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: the customer opened a tray and discovered fluid droplets within the syringe.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400430110.No sample was received for further evaluation.Due to previous complaints for the same issue, our internal document was updated with pictures and instructions to clarify the handling of the plunger tips.Additionally, pictures of unacceptable syringes were also added.This document became effective on 2019-04-26.Since this lot was produced before this change, no further actions will be taken at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CONTIPLEX
Common Device Name
NERVE BLOCK TRAY (KIT)
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key8612047
Report Number2523676-2019-00062
Device Sequence Number2522411
Product Code OGJ
UDI-Device Identifier04046964177422
UDI-Public04046964177422
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number332103
Device Lot Number0061638374
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/02/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date06/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1